Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Inserted copper t, taken birth control pill. When will periods start again?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
i got copper t inserted and started taking 21 day pill on the first day of my periods this month so when will my periods start again?could you please tell me the details
Posted Thu, 13 Sep 2012 in Menstruation and Miscarriage
Answered by Dr. Ram Choudhary 23 minutes later
Welcome to Heathcare Magic Physician's Desk!
It appears as if you have taken the issue of family planning by heart.
Actually the two options you have chosen are highly efficacious alone themselves and are not recommended to be combined.
If you have got Copper-T inserted it would give you full protection from day one and there is no need for any addition of any pill now. Anyway your periods would start some where on days 24-30th. If you got Copper-T inserted on day one of menses then keep checking for the threads because the expulsion rate are high during this period.
And you should check the threads of copper-T at intervals to ensure it remains there to give you protection.
Wish you a great health!
Above answer was peer-reviewed by
Follow-up: Inserted copper t, taken birth control pill. When will periods start again? 2 hours later
you have taken my question wrongly...I wanted to know an answer for

I have got copper t inserted couple on months back and took pill 21 for this month as i want my periods to come little bit early due to some function in when will i get my periods as i started taking pill 21 on day one of my menstruation cycle
Answered by Dr. Ram Choudhary 2 hours later
Welcome to heathcare Magic!
Your period will come two three days after completing the course of 21 pills;
So it is expected to come on 24th day onwards but you can not be sharp on a particular date, like usual periods it can fluctuate a day or two on either side.
I hope that answers you query.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor